# SDR DALA2025011300252

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 143,427 hours, 20,851 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 AT 9000'. L ENTRY DOOR MSG ON EICAS. F/A REPORTS SLIDE LITE ON L1 DOOR WAS FLASHING. FLASHING STOPPED AFTER LANDING. CORRECTIVE ACTION: CLEANED AND LUBRICATED LATCH PIN CABLE CONDUIT REF B767 AMM 52- 11. OPS CHECK GOOD. (6940372)
